ClinVar Miner

Submissions for variant NM_053025.4(MYLK):c.1693G>A (p.Val565Met)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000693227 SCV000821087 uncertain significance Aortic aneurysm, familial thoracic 7 2018-03-30 criteria provided, single submitter clinical testing This sequence change replaces valine with methionine at codon 565 of the MYLK protein (p.Val565Met). The valine residue is highly conserved and there is a small physicochemical difference between valine and methionine. This variant is present in population databases (rs370052625, ExAC 0.2%), and has an allele count higher than expected for a pathogenic variant (PMID: 28166811). This variant has not been reported in the literature in individuals with MYLK-related disease. Algorithms developed to predict the effect of missense changes on protein structure and function output the following: SIFT: "Deleterious"; PolyPhen-2: "Probably Damaging"; Align-GVGD: "Class C0". The methionine amino acid residue is found in multiple mammalian species, suggesting that this missense change does not adversely affect protein function. These predictions have not been confirmed by published functional studies and their clinical significance is uncertain. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.